Ramsey–Turán theory release_2nfhfsiozna5lkc2flkpubbkva

by Miklós Simonovits, Vera T. Sós

Published in Discrete Mathematics by Elsevier BV.

2001   Volume 229, Issue 1-3, p293-340

Archived Files and Locations

application/pdf  295.7 kB
file_cqnzx3eml5hjvdp3gwzb6xajgu
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2001
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0012-365X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: b3d0bf80-0fce-4cb3-9c2b-cff4dad8d943
API URL: JSON